# SDR SWAA2019080635677

- Difficulty date: July 28, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5910
- Condition: Corroded
- Location: Bs 616-639
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CREASE BEAM CORRODED BETWEEN BS. 616+15 TO BS. 639+5, RBL 63.    / R&R CREASE BEAM IAW SRM & DWG.
